Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What causes stomach discomfort,weak legs and anxiety?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2003
Answered : 682 Questions
I have a queasy stomach, somewhat wobbly legs and haven't slept well the last two nights with some kind of anxiety feelings - I am a 68 year old male
Posted Tue, 25 Feb 2014 in General Health
Answered by Dr. Chander Mohan Singh 1 hour later
Brief Answer: Get early morning blood pressure checked again. Detailed Answer: Hi, I have read your query. You need to check you fasting blood sugar and early morning blood pressure. Wobbly legs and anxiety feeling means you have to get physically examination by your doctor. Your doctor may also access you for including depression, anxiety and alcohol and drug concerns. If needed, they can also refer you to someone who is an expert in treating mental health problems, such as a psychologist or psychiatrist. Your doctor may advise you citalopram, fluoxetine, sertraline,alprazolam, diazepam etc. You can discus with your doctor about taking L-carnitine tablets many of my patients are benefited by this medicine. But first early morning blood pressure and fasting blood sugar must be normal. Please do not ignore all that and do not take or change your medication without prescription of doctor, as these medications if taken without consultation may cause more harm than benefit. You should try to avoid alcohol intake, have balanced diet, do regular morning walk. You should have positive attitude in life . Believe in god and trust your doctor. I hope you have got your answer. Thanks. Dr.Singh.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor